# SDR DL72E001096

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 69,172 hours, 41,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 672752001
- Part serial: 10730020
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SIDEWALL AT SEAT 19 FELT WARM WITH SMELL. S/O BALANCE PACK SUPPLY BY USING ZONE TEMP CONTROL VLV.  MOVED VLV TO WARMER POSITION, TRIED TO GET VLV BACK TO COOLER POSITION AND OVHEAT LIGHT ILLUMINATED.  CREW UNSURE WHAT THEY HAD AND TALKED ABOUT DIVERTING WHILE TRYING TO T/S THE PROBLEM.  REPLACED AFT ZONE TEMP VALVE.
